# SDR ASOA201903247033

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 37,377 hours, 29,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J, K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND A SMALL GAUGED ON FACE OF THE FLANGE AT FR. 35 AND STRINGER 16L. MAINTENANCE REPAIRED THE AREA AT FR.35 AND STR. 16L IAW SRM 53-00-04 FIG. 206. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
